# SDR YENA2022121601261

- Difficulty date: December 12, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 090
- Aircraft time: 39,760 hours, 25,746 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

FLT 1555, BOS-DCA.  AFTER LANDING, NR 1 ENGINE FAIL MESSAGE APPEARED AND THE ENGINE AUTO SHUTDOWN WITH ENGINE RUN SWITCH IN RUN. OPEN
